Translator Disclaimer
June, 1988 Approximation of Method of Regularization Estimators
Dennis D. Cox
Ann. Statist. 16(2): 694-712 (June, 1988). DOI: 10.1214/aos/1176350829

Abstract

The Tikhonov method of regularization (MOR) estimator provides a general method for estimation of a nonparametric regression parameter in an abstract linear model with discrete noisy data. An asymptotic analysis is given in which the discrete estimation problem is approximated by a continuous one. Rates of convergence are calculated in a family of norms natural to the problem. The general theory is applied to the estimation of functions from noisy evaluations of the function and one of its derivatives.

Citation

Download Citation

Dennis D. Cox. "Approximation of Method of Regularization Estimators." Ann. Statist. 16 (2) 694 - 712, June, 1988. https://doi.org/10.1214/aos/1176350829

Information

Published: June, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0671.62044
MathSciNet: MR947571
Digital Object Identifier: 10.1214/aos/1176350829

Subjects:
Primary: 62G05
Secondary: 41A25, 47A50

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.16 • No. 2 • June, 1988
Back to Top